EconPapers    
Economics at your fingertips  
 

Conformable Sumudu Transform of Space-Time Fractional Telegraph Equation

Amjad E. Hamza, Mohamed Z. Mohamed, Eltaib M. Abd Elmohmoud and M. Magzoub

Abstract and Applied Analysis, 2021, vol. 2021, 1-6

Abstract:

This paper intends to obtain accurate and convergent numerical solutions of linear space-time matching telegraph fractional equations by means of a double Sumudu matching transformation method. Moreover, the numerical model is equipped to explain the work, the accuracy of the work, and sobriety in its presentation method, and as a result, the proposed method shows an effective and convenient way, to employ proven problems in science and engineering.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/6682994.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/6682994.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6682994

DOI: 10.1155/2021/6682994

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:6682994